# SDR AALA201912209012

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 0370
- Aircraft time: 84,768 hours, 11,991 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 300047730
- Condition: Out Of Adjust
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS R1 DOOR SLIDE GIRT BAR DID NOT DISENGAGE FWD POSITION WITH HANDLE IN DISENGAGED POSITION DURING DISARM. FOUND R-1 DOOR FWD GIRT BAR FITTING INTERFERING WITH GIRT BAR WHEN DISARMING SLIDE; DISARM LEVER WOULD NOT TRAVEL TO FULL DISARM POSITION. ACCOMPLISHED ADJUSTMENT OF FWD FITTING IAW AMM 52-11-31 & 52-11-00. ACCOMPLISHED SLIDE REMOVAL AND REINSTALLATION IAW JOB CARD 33L00025001 AND OPS TESTS.
